# SDR ASAA2015081212855

- Difficulty date: August 12, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 25,029 hours, 7,500 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL AMBER LIGHT ON.  ACFT GROUNDED.  NR 2 CONTROLLER LOGGED FAULT CODE 101 OVERHEAD PANEL .  CYCLED POWER TO ACFT, AUTO FAIL LIGHT EXTINGUISHED.  NR 2 AUTO PRESSURE CONTROLLER GROUND VERIFICATION TEST PASSED, REF MM 21-31-00.  NO EXISTING FAULTS.  NO HISTORY PAST 30 DAYS.
